# SDR CALA2020042400868

- Difficulty date: April 23, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N38473
- Make and model: Boeing 737924ER
- Aircraft serial: 38702
- Aircraft time: 23,994 hours, 8,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP. AISLE LIGHTS FROM ROW 22ABC TO 34ABC. OVHD LIGHTS IN SAME SECTION. EXTERIOR LIGHTS AT AFT LEFT OVERWING DOOR AND GRD LIGHT. REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK M1670 AND BATTERY PACK ON M2626 REF MM 33-51-06. OPS CK OK.
